MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FARAWAVE; NO MATCH

BOSTON SCIENTIFIC CORPORATION FARAWAVE; NO MATCH
Lot Number 0034636468
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Arrhythmia (1721)
Date of Event 11/09/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D2a: common device name: percutaneous cardiac ablation catheter for treatment of atrial fibrillation with irreversible electroporation; reported here as the common device name exceeded the character limit for designated field.Detailed product information was not provided to bsc.Good faith efforts to obtain the information are in progress.Because the product is unknown, we are unable to provide the unique identifier (udi) and other specific product information at this time.A supplemental report will be filed if the information is received.
 
Event or Problem Description
It was reported that a patient experienced a ventricular tachycardia requiring hospitalization post implantable cardioverter defibrillator shock.No more information was provided.No device issues were reported.It's unknown if the device will return for laboratory analysis.
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was reported that after a pulse field ablation (pfa) procedure a patient experienced a ventricular tachycardia.Following a completed procedure where a farawave 35 mm catheter was selected for use, the patient experienced a ventricular tachycardia, requiring hospitalization post implantable cardioverter defibrillator shock.Amiodarone and lidocaine intravenous drips were initiated during hospitalization.The patient has fully recovered and was discharged from the hospital.No device issues were reported.The device is not expected to be returned for laboratory analysis.

Brand Name
FARAWAVE
Common Device Name
NO MATCH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway,
global park
la aurora - heredia
CS  
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key23858030
Report Number2124215-2025-92116
Device Sequence Number12009374
Product Code QZI
UDI-Device Identifier00191506043155
UDI-Public(01)00191506043155(17)260814(10)34636468
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/14/2026
Device Lot Number0034636468
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2025
Supplement Date Received by Manufacturer12/19/2025
Initial Report FDA Received Date12/19/2025
Supplement Report FDA Received Date01/13/2026
Date Device Manufactured08/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age71 YR
Patient SexMale
Patient Weight91 KG